Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

123456789q

Member
  • Total Reviews

    1
  • Content Count

    96
  • Joined

  • Last visited

Community Reputation

1 Neutral

1 Follower

About 123456789q

  • Rank
    Junior Member

Profile Information

  • Gender
    Female
  1. No, I really do not think having so much black body hair is normal on a blonde.
  2. Don't pop it. Accutane takes a few months to start clearing your skin and initial breakouts are common.
  3. Have you tried downing them with a big gulp of water? That may help, you might not be able to feel it at all. (at least i can't)
  4. Accutane does not help fade redmarks - it actually makes skin heal more slowly. But accutane=prevention of acne=prevention of future red marks! Whatever you do, don't overly exfoliate! (you can lightly exfoliate but don't use harsh chemicals or scrubs) Just pamper you skin with nice moisturizer like jojoba oil and let them fade on their own. Some say jojoba oil and emu oil are accutane-friendly ways to help fade marks faster. A few months after your last pill you can do peels, which i've foun
  5. One of my favorite things accutane did was completely eviscerate all black heads and little clogged pores from my nose. My nose is so pristine, I love it. It happened in the first month too, although my regular acne did not clear til half way through the 4th month.
  6. This happened to me on and off for a couple weeks when i was about 3 months in, the blood in the toilet bowl. I'm 5 months in now and it has not happened since. What was your dosage per month and how much do you weigh? I'd check with your doctor just in case.
  7. The side effects you suffered with? Where they mental in anyway? I'm really scared of those only. It's hard to say, I've delt with depression most of my life and I feel after going on accutane it got worse, but correlation does not imply causation. It could have been unrelated to accutane. I wish i knew. But in my case i'd to back again and take clear skin for more depression. (Acne had a big impact on my depression as well, so it evens out i guess)
  8. I'm 5 months in. I'm 98 percent clear. While I've personally had to deal with some bad side effects, i'd say the risks outweigh the benefits for sure, especially if you have moderate to severe acne that bothers the hell out of you and nothing else works. For more advice check out the "important topics" section of this accutane board.
  9. I am a female and just hit the 5 month mark for Accutane. I've been developing some nasty black hairs on my chest (about 10-15), neck (about 10) around my aureoles (about 50 around each), stomach, and a couple hairs on my chin. I've always had a minor problem with this, but no where as bad as it is now. I think going on Accutane made it 10x worse. While my skin is 98 percent acne-free now, I hate being undressed in front of my boyfriend and I always have to check to make sure i've gotten rid of
  10. My boyfriend has some acne, and I do too, and I was making out with him for a long time the other day, and only a FEW HOURS LATER i had two red pimples around my mouth area. it just seems that the heavy kissing would be the cause of this, i was clear, then i made out, then -bam- two zits right around the mouth area, and it seems to happen often. anyone else notice this? maybe it's the irritation? or the transfer of my boyfriend's oils to my skin?
  11. Did it take anyone else longer than 3 months to be clear? I'm breaking out significantly less, but I'll still get a few zits a week. I have a huge cyst on my back. I'm on 40 mg daily, maybe I should bump up my dose?
  12. It seems to me the gel type eye drops work a little better/the effects last longer than normal clear liquid drops. i use systene, but my eyes still get dry again after a few minutes
×